Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Panic Attacks iluvdaisys

Posted by Dr...Not! on October 16, 2003, at 11:26:02

In reply to Re: Effexor withdrawal symptoms!, posted by iluvdaisys on October 15, 2003, at 4:52:36

I had a couple of panic attacks, and the hospital gave me Klonopin (clonazepam) .5mg, which worked fine to stop it from spiraling out of control. I also asked what was the worst thing that could happen with a panic attack (they should call them "death attacks," because the symptoms were so terrifying), and was told that I would just pass out. At that point, breathing would resume normally, and I'd wake up. So now I don't worry about it. If it happens again, I'll just pull the car over, or lie down, until it passes. (I also carry a Klonopin, just in case!)

I'll pray for you - God made us the way we are for His purpose, and "everything works together for good for those who love God." (Romans)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr...Not! thread:12459
URL: http://www.dr-bob.org/babble/20031015/msgs/270009.html